MAUDE Adverse Event Report: ENCORE MEDICAL L. P. FOUNDATION KNEE SYSTEM; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE4R

ENCORE MEDICAL L. P. FOUNDATION KNEE SYSTEM; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE4R
Model Number 324-01-104
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to patient is 15+ years post-op.Presented with tibia that had loosened and subsided.
 
Additional Manufacturer Narrative
Corrected data: see b5, d8 & g4.Manufacturer narrative: the reason for this revision surgery was reported as loosening.The previous surgery and the surgery detailed in this event occurred 16.7 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and lot numbers were not provided.To adequately investigate this event, lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as loosening.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient is 15+ years post-operation.Presented with tibia that had loosened and subsided.

Brand Name
FOUNDATION KNEE SYSTEM
Common Device Name
BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE4R
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11659485
Report Number1644408-2021-00278
Device Sequence Number3097898
Product Code JWH
UDI-Device Identifier00888912115179
UDI-Public(01)00888912115179
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number324-01-104
Device Catalogue Number324-01-104
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
385-13-504, LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR